# SDR DALA2019052803308

- Difficulty date: May 24, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 82,975 hours, 37,977 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Condition: Out Of Rig
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SHIP 662 -DIV- DIVERTED TO DTW FOR A LEADING EDGE SLAT DISAGREE. CORRECTIVE ACTION: PERFORMED FIM 27-51, FOUND PDU CAM OUT OF RIG. ADJUSTED CABLES PERFORMED OPS TEST OF FLAP NML DRIVE PER AMM OP CKS GOOD.
